MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 20; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION ALTRUA 20; IMPLANTABLE DEVICE
Model Number S208
Medical Device Problem Codes Defective Device (2588); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested to the representative.No further information concerning this report is available at this time.This investigation will be updated should further pertinent information be provided.(b)(4).No field allegations against this device.Additional information has been requested to the representative.
 
Event or Problem Description
It was reported that this device was explanted due to unknown reasons.The entire system was removed from service.This device apparently exhibited a malfunction.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this device was explanted due to unknown reasons.The entire system was removed from service.This device apparently exhibited a malfunction.No additional adverse patient effects were reported.The product was returned for analysis.
 
Additional Manufacturer Narrative
The returned device was inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.Pin gauge testing, designed to verify proper port dimensions, was completed.Each port measured as expected.Pacing and sensing functions were tested and the device was verified to operate as expected.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.Patient code 3191 captures the reportable event of surgery.

Brand Name
ALTRUA 20
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key10329556
Report Number2124215-2020-15585
Device Sequence Number1045347
Product Code LWP
UDI-Device Identifier00802526484421
UDI-Public00802526484421
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S106
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2013
Device Model NumberS208
Device Catalogue NumberS208
Device Lot Number597348
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2020
Initial Date Received by Manufacturer 06/22/2020
Supplement Date Received by Manufacturer01/22/2021
Initial Report FDA Received Date07/27/2020
Supplement Report FDA Received Date01/25/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR